# SDR FDEA201302210389

- Difficulty date: February 21, 2013
- Submitted: February 21, 2013
- Operation: Air carrier
- Aircraft: N882FD
- Make and model: Boeing 777F28
- Aircraft serial: 32969
- Aircraft time: 11,814 hours, 1,580 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Line
- Condition: Leaking
- Location: Oxygen Sys
- Part time: 4,726 hours, 640 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O O2 MASK DOES NOT INFLATE CORRECTLY WHEN DONNING.   F/O OXYGEN MASK HARNESS PIPE WAS LEAKING.  R & R F/O OXYGEN MASK IAW MM 35-11-18-2.
